# SDR SWAA2022021563007

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 34,533 hours, 20,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE AT STA 727D-727E HAS UPPER SURFACE CORROSION AT N/P HOLES. MRKD / INSTALLED NEW TRANSITION ANGLE PER SRM 51-40-02.REFER TO N/R G568770 FOR WORK ACCOMPLISHED.
